Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Join Date
    Jan 2003

    nolvadex plz help

    i am not on a cycle now but i have an extra nolvadex from the last cycle (coz i didnt have to use it during the cycle) i thought to give it a try jsut to supress the estrogen,3 days after i started to take nolvadex at 10mg/day+50mg proviron i felt my nipples are getting smaller( I mean very small )and itchy so i stoped it and those symptoms are gone does any 1 had this i know it is weird and i wonder why it happened to me

  2. #2
    hellapimpin's Avatar
    hellapimpin is offline Anabolic Member
    Join Date
    Aug 2002
    SOuthern Cali
    you need to put this thread in the steroid questions will get answered there

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts